# SDR 99ZZZM482

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SHROUD TOP STIFFENER CRACKED AT FORWARD END AND RIVET POPPED (AFT END) BETWEEN RIBS 3/4.  REPLACED RIGHT WING TRAILING EDGE SHROUD TOP STIFFENER BETWEEN RIBS 3/4.  (M)
